American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Armand Brumer and Kenneth Kramer. Paramodular abelian varieties of odd conductor. Trans. Amer. Math. Soc. 366 (2014) 2463-2516.
Abstract, references, and article information   
View Article: PDF

[2] Mihran Papikian. Non-archimedean uniformization and monodromy pairing. Contemporary Mathematics 605 (2013) 123-160.
Book volume table of contents   
View Article: PDF

[3] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[4] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nils Bruin. Visualising Sha[2] in Abelian surfaces. Math. Comp. 73 (2004) 1459-1476. MR 2047096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Enge. Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time. Math. Comp. 71 (2002) 729-742. MR 1885624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ki-ichiro Hashimoto and Hiroshi Tsunogai. On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999) 1649-1662. MR 1627797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Everett W. Howe. Principally polarized ordinary abelian varieties over finite fields . Trans. Amer. Math. Soc. 347 (1995) 2361-2401. MR 1297531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel M. Gordon and David Grant. Computing the Mordell-Weil rank of Jacobians of curves of genus two . Trans. Amer. Math. Soc. 337 (1993) 807-824. MR 1094558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Armand Brumer and Oisín McGuinness. The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 375-382. MR 1044170.
Abstract, references, and article information   
View Article: PDF

[13] D. W. Masser. Specializations of finitely generated subgroups of abelian varieties . Trans. Amer. Math. Soc. 311 (1989) 413-424. MR 974783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert F. Coleman. A remark on kernels of reduction . Proc. Amer. Math. Soc. 104 (1988) 699-701. MR 964845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joseph H. Silverman. Computing heights on elliptic curves . Math. Comp. 51 (1988) 339-358. MR 942161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hans-Georg Rück. A note on elliptic curves over finite fields . Math. Comp. 49 (1987) 301-304. MR 890272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hideo Imai. On the $p$-adic heights of some abelian varieties . Proc. Amer. Math. Soc. 100 (1987) 1-7. MR 883390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Heinz M. Tschöpe and Horst G. Zimmer. Computation of the N\'eron-Tate height on elliptic curves . Math. Comp. 48 (1987) 351-370. MR 866121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Fried. Constructions arising from N\'eron's high rank curves . Trans. Amer. Math. Soc. 281 (1984) 615-631. MR 722765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Laska. An algorithm for finding a minimal Weierstrass equation for an elliptic curve . Math. Comp. 38 (1982) 257-260. MR 637305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Adimoolam. A note on good reduction of simple Abelian varieties . Proc. Amer. Math. Soc. 64 (1977) 196-198. MR 0447259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael Rosen. Elliptic curves and Dedekind domains . Proc. Amer. Math. Soc. 57 (1976) 197-201. MR 0417190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] I. Borosh, C. J. Moreno and H. Porta. Elliptic curves over finite fields. II . Math. Comp. 29 (1975) 951-964. MR 0404264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1